American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Seán Dineen and Jorge Mujica. A monomial basis for the holomorphic functions on $c_{0}$. Proc. Amer. Math. Soc. 141 (2013) 1663-1672.
Abstract, references, and article information   
View Article: PDF

[2] Jerónimo López - Salazar Codes. Vector spaces of entire functions of unbounded type. Proc. Amer. Math. Soc. 139 (2011) 1347-1360. MR 2748427.
Abstract, references, and article information   
View Article: PDF

[3] Geraldo Botelho and Pilar Rueda. The Schur property on projective and injective tensor products. Proc. Amer. Math. Soc. 137 (2009) 219-225. MR 2439444.
Abstract, references, and article information   
View Article: PDF

[4] Bernhard Lamel. Local automorphisms of the Hilbert ball. Proc. Amer. Math. Soc. 136 (2008) 2815-2822. MR 2399045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pablo Galindo and Alejandro Miralles. Interpolating sequences for bounded analytic functions. Proc. Amer. Math. Soc. 135 (2007) 3225-3231. MR 2322753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jorge Mujica and Paula Takatsuka. A Schottky-type theorem for starlike domains in Banach spaces. Proc. Amer. Math. Soc. 135 (2007) 1141-1144. MR 2262917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andriy Zagorodnyuk. Spectra of algebras of entire functions on Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 2559-2569. MR 2213733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bogdan C. Grecu and Raymond A. Ryan. Polynomials on Banach spaces with unconditional bases. Proc. Amer. Math. Soc. 133 (2005) 1083-1091. MR 2117209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. Galindo, M. L. Lourenço and L. A. Moraes. Polynomials generated by linear operators. Proc. Amer. Math. Soc. 132 (2004) 2917-2927. MR 2063111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C-H. Chu, R. V. Hügli and M. Mackey. The identity is isolated among composition operators. Proc. Amer. Math. Soc. 132 (2004) 3305-3308. MR 2073306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Monika Budzynska. An example in holomorphic fixed point theory. Proc. Amer. Math. Soc. 131 (2003) 2771-2777. MR 1974334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alfredo Peris. Erratum to ``Chaotic polynomials on Fréchet spaces''. Proc. Amer. Math. Soc. 129 (2001) 3759-3760. MR 1860515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Seán Dineen. Canonical mappings for polynomials and holomorphic functions on Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 2897-2905. MR 1840091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Manuel González and Joaquín M. Gutiérrez. Erratum to ``Injective factorization of holomorphic mappings''. Proc. Amer. Math. Soc. 129 (2001) 1255-1256. MR 1814156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] K. Wlodarczyk, D. Klim and E. Gontarek. Random iterations of holomorphic maps in complex Banach spaces. Proc. Amer. Math. Soc. 128 (2000) 3475-3482. MR 1778275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Pablo Galindo, Mikael Lindström and Ray Ryan. Weakly compact composition operators between algebras of bounded analytic functions. Proc. Amer. Math. Soc. 128 (2000) 149-155. MR 1646307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alfredo Peris. Chaotic polynomials on Fréchet spaces. Proc. Amer. Math. Soc. 127 (1999) 3601-3603. MR 1610769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. Aron, M. Lindström, W. M. Ruess and R. Ryan. Uniform factorization for compact sets of operators. Proc. Amer. Math. Soc. 127 (1999) 1119-1125. MR 1473654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Manuel González and Joaquín M. Gutiérrez. Injective factorization of holomorphic mappings. Proc. Amer. Math. Soc. 127 (1999) 1715-1721. MR 1610897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. M. Isidro. Behaviour of holomorphic automorphisms on equicontinuous subsets of the space $\mathcal C(\Omega,E)$. Proc. Amer. Math. Soc. 127 (1999) 437-446. MR 1469414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Daniel Carando and Ignacio Zalduendo. A Hahn-Banach theorem for integral polynomials. Proc. Amer. Math. Soc. 127 (1999) 241-250. MR 1458865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Pádraig Kirwan and Raymond A. Ryan. Extendibility of homogeneous polynomials on Banach spaces. Proc. Amer. Math. Soc. 126 (1998) 1023-1029. MR 1415346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jari Taskinen. Factorization of holomorphic mappings on $C(K)$-spaces. Proc. Amer. Math. Soc. 125 (1997) 2337-2346. MR 1377010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Cho-Ho Chu and Pauline Mellon. Iteration of compact holomorphic maps on a Hilbert ball. Proc. Amer. Math. Soc. 125 (1997) 1771-1777. MR 1372026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Pablo Galindo. Polynomials and limited sets. Proc. Amer. Math. Soc. 124 (1996) 1481-1488. MR 1307518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Manuel Valdivia. Banach spaces of polynomials without copies of $l\sp 1$ . Proc. Amer. Math. Soc. 123 (1995) 3143-3150. MR 1273528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jorge Mujica and Manuel Valdivia. Holomorphic germs on Tsirelson's space . Proc. Amer. Math. Soc. 123 (1995) 1379-1384. MR 1219730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Seán Dineen. A Dvoretsky theorem for polynomials . Proc. Amer. Math. Soc. 123 (1995) 2817-2821. MR 1264807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Nguyen Van Khue and Nguyen Thu Nga. Lifting vector-valued meromorphic functions in infinite dimensions . Proc. Amer. Math. Soc. 122 (1994) 91-96. MR 1195725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Luiza A. Moraes. Extension of holomorphic mappings from $E$ to $E''$ . Proc. Amer. Math. Soc. 118 (1993) 455-461. MR 1139471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2